Causes And Treatment Of Heart Swelling After Cesarean Delivery?
. I want to ask r n2 years ago after I gave birth to my second child by cesarean section. 3 months later the doctor sentenced me to an enlarged heart (ppcm) r nI was treated for 10 days in our hope, and there I was given lasix medicine by infusion and oral medicine and medicine in the form of a pink heart r nAfter that it has been 2 years that I have never controlled it r nIf I take Lasix alone by buying at a pharmacy, is that allowed ?? r n
Hi Vivi, Thank you for the question.
Swelling of the heart after childbirth is known as peripartum cardiomyopathy (peripartum cardiomyopathy / PPCM). A person is said to have PPCM if the swelling of the heart is accompanied by symptoms of heart failure appearing in late pregnancy or up to several months after delivery, without other causes. The cause of PPCM is not known with certainty, however, it is thought to be related to the heart muscle having to work harder because the heart muscle has to pump 50% more blood when pregnant compared to when it is not pregnant. This heavy pumping load of the heart causes the heart muscle to become weak and ultimately unable to function properly to pump blood around the body so that the heart will accommodate more blood.
Lasix is a trademark drug containing furoseide which works to remove excess fluid in the body. In cardiomyopathy conditions, this drug functions to remove excess fluid so that the load on the heart pump is reduced and the symptoms experienced by the sufferer are reduced. The use of this drug must be in accordance with the doctor's instructions and you cannot buy it without a prescription from a doctor. Improper use will cause unwanted side effects / complications. We recommend that you consult again with a cardiologist. Your doctor needs to know your health condition and examine you. The doctor will also perform echocardiography to assess the work of the heart muscle. If there are no signs of fluid overload or signs of heart failure, this drug is not recommended. Improper use of drugs can cause kidney function disorders. Therefore, please consult your doctor first.
Hope this information helps.